# SDR 757BJ0013

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 49,171 hours, 22,892 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE DAMAGED BENEATH THE LEFT TRANSITION ANGLE IN THE AFT CARGO BIN AT BS 1360.  REPLACED ANGLE PER SRM 51-30-01, 51-40-05, AND 51-40-02.
